RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 58, Issue 2  


Existence of best approximation elements in $C(Q,X)$
L. P. Vlasov
163
Factor-powers of finite symmetric groups
A. G. Ganyushkin, V. S. Mazorchuk
176
Heat equation with degeneration in Holder and Slobodetskii spaces
V. P. Glushko, S. A. Tkacheva
189
Asymptotics of the first correction in the perturbation of the $N$-soliton solution to the KdV equation
L. A. Kalyakin
204
Logarithmic growth of the $L^1$-norm of the majorant of partial sums of an orthogonal series
B. S. Kashin, S. I. Sharek
218
Asymptotics of a multiple Cauchy integral with rapidly oscillating exponential
O. M. Kiselev
231
Rate of divergence of some integrals
S. V. Konyagin, A. Yu. Popov
243
Poisson structures associated with algebras of differential operators
O. V. Lychagina
256
$K$-groups of quadratic extensions of rings
Yu. V. Muranov
272
Spline approximations in $L_ p$ on an interval
N. L. Patsko
281
On bending of a convex surface to a convex surface with prescribed spherical image
A. V. Pogorelov
295

Brief Communications
Asymptotically stable invariant tori of a vector field $V(x)$ and the quasimodes of the operator $V(x)\cdot\nabla-\varepsilon\Delta$
S. Yu. Dobrokhotov, V. N. Kolokoltsov, V. Martines Olive
301
Uniform estimates and stabilization of solutions to equations of one-dimensional motion of a multicomponent barotropic mixture
A. A. Zlotnik
307
Locally nilpotent derivations of polynomial rings
F. B. Pakovich
312
Special representation of an aperiodic automorphism of a Lebesgue space
A. A. Prikhod'ko
314
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019